How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17815
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My father is taking naproxen gh CK levels. He has been on

Customer Question

Hello, my father is taking naproxen for his high CK levels. He has been on this for almost 2 months. About two weeks ago he noticed a large Crack on the health of his foot and a few dark red and purple spots forming. Today he told me about it and I looked at both of his feet. The Crack is not healing well and the red and purple spot are spreading all over his feethe and he has had soreness around his toes. His blood pressure has gone up fairly high and he is on high blood pressure medication. Should we wait until Monday to stop taking the pills, once we talk with his doc or should we stop the meds until we reach his doc on monday?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.

Hello,

Thank you for your question.

I am Dr Saha, I shall try my best to help you.

How large is the crack?

Did he have any trauma?

Is it in both the feet?

How CK was diagnosed? Which symptoms did he have at that time?

Customer: replied 1 year ago.
Hello, the Crack came out of nowhere, no trauma happened they we know of. The Crack is about 1/2 inch. The dark red and purple spots are on both feet and the soreness in the toes are in both feet.
His ck levels were found through his yearly blood work. His blood pressure was 160/98 and that's with the high blood pressure meds that he is on. He also has an irregular heart beat and a branch blockage that he has had for many years.
Expert:  Dr. Saha replied 1 year ago.

Can you attach a picture?

Customer: replied 1 year ago.
Here are two photos, I can take more if needed.
Customer: replied 1 year ago.
My father has been having issues with being prepared diabetic, this started last year.
Expert:  Dr. Saha replied 1 year ago.

Both seems to be the right foot.

What about the left?

Customer: replied 1 year ago.
Left
Expert:  Dr. Saha replied 1 year ago.

Thank you for all the information,

There seems to be a foot infection.

Infection can enter through minute cracks & can then enlarge.

As he is prediabetic, this needs to be treated urgently.

In diabetic or prediabetic conditions, infection can spread rapidly.

His blood sugar needs to be checked again.

I would suggest to seek urgent appointment with his doctor or see doctor in an urgent care.

You can apply neosporin cream.

I hope this information helps.

If there’s anything else I can do, please let me know.

If you are satisfied, please rate my answer as good or excellent.

Regards.